# SDR HEEA087474

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,753 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Fusible Plug
- Part number: 8226003
- Part serial: 96124
- Condition: Leaking
- Location: Float Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOAT BOTTLE DISCHARGED THROUGH FUSIBLE PLUG.
